# SDR 98ZZZX2166

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1040T
- Make and model: Beech 95-A55
- Aircraft serial: TC318
- Engine: Cont IO470L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bolt
- Part number: 35972
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD BOLT WAS MAGNAFLUXED AND CLEANED 75.8 HOURS PRIOR TO FAILURE.  TT UNKNOWN, SUSPECT UNDETECTED METAL FATIGUE.  BOLT BROKE UNDER FULL POWER AND HIGH RPM.  SUGGEST CHANGING OUT ROD BOLTS WITH NEW BOLTS AT EACH MAJOR OVERHAUL.
